# SDR 9716699924

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47473
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rivet
- Condition: Broken
- Location: Mlg Door Bypass
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  GEAR DOOR OPEN LIGHT AND ALL UNSAFE LIGHTS WERE ILLUMINATED.  GEAR HANDLE WAS PLACED DOWN AND DOOR OPEN LIGHT REMAINED ON.  CREW DECLARED AN EMERGENCY AND FLIGHT WAS RETURNED TO MEM.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BROKEN RIVET AT MAIN LANDING GEAR DOOR BYPASS LEVER.  ALSO, REPLACED FLAG ON LEVER.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
